Posted by Ree (220.127.116.11) on May 07, 2001 at 13:13:47:
In Reply to: REE - saw your post below can you help? thanks posted by Justin on May 07, 2001 at 08:01:38:
Dave was on prednisone when he had that bad time with the steroids. Be sure you are weaning yourself the way the doctor has told you to. Maybe you should also look up the info on the net to be sure or call your local pharmacy. The steroids made Dave very edgy.(more than normal) and seemed to make the CH worse. Dave was not on a prevent that worked that cycle. He tried Depakote then but hated the way it made him feel.
This cycle he was on Neurontin with no side effects took about 900mg per day took 3 pills same time every day. Was very faithful to them. He also used imatrex pills (50mgs) as a prevent/abortive before bedtime so that if one came it came at about the time the pills started working. (that is contravercial dont work for everyone) He also gave up booze like a good kid, half way through his cycle he noticed that the meds didnt work when he drank. For the big bangers
he used the nasal spray this time. He hates needles.
He said the imatrex always made him feel like his ass was kicked. I take that too and I feel the same way sometimes cant lift my arms after a coupla days on it. Hopefully you are on the way out of your cycle. We always notice when they get real bad they usually are going to fizzle out. Hope thats happening for you Good luck Ree
Post a Followup